Dextro.HBr.10mg+C.P.M.2mg+Phenylephrine 5mg Sugar Free
pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, bronchitis). This product contains a decongestant (such as , phenylephrine) that works by narrowing the blood vessels to help relieve stuffy nose symptoms and sinus pressure. This product also contains a non-narcotic cough suppressant (such as dextromethorphan, chlophedianol). It affects a certain part of the brain (cough center) to help you stop coughing. Talk with your doctor before using this product for a chronic cough from smoking or a cough with too much/thick mucus.
PCD pharma franchise
Third party Manufacturing
3rd party Manufacturing Service
Pharma Monopoly Marketing